# SDR CALA9900754

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35084
- Make and model: Doug DC-10-30
- Aircraft serial: 46991
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Lavatory  F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LAV F OUTBOARD SUPPORT BEAM CORRODED.  A NEW SUPPORT BEAM WAS INSTALLED IAW SRM 51-42-00 AND GMM 10-900-01.
